MathSciNet Relay Station
MathSciNet bibliographic data
MR1744617 53A10 (49Q05 53-02 53C42)
López, Francisco J.; Martín, Francisco Complete minimal surfaces in $\bold R^3$. Publ. Mat. 43 (1999), no. 2, 341–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement